Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Rash on arms, eyes, swollen hands, spread to legs, arms. On steroid creams. Allergy treatment?

Hello a few days ago I noticed a bit of a rash on my arms and my eyes where a bit red above the pharmacist said I was having an allergic reaction . The next day I woke up and my hands where stuff and swollen and my rash had spread. I went to the dr she gave me a referall to the allergy dr and a mild steroid cream for the rash and told me to take an antihistemine twice a day. Now my rash has spread even more its all over my legs, arms feet and hands. The swelling in my hands has gone down but the joint pain is still there. I m starting to get very concerned and can t sleep cuz of the itching.
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
YOU NEED TO KNOW CAUSE WHICH CAUSED IT
MAY BE MEDICINES TAKEN FOR OTHER DISEASE PCM IBUPRUFEN VITAMINS CALCIUM DIET SUPPLIMENTS CALCIUM CAN CAUSE
AVOID COCONUT WALNUT GROUND NUT ALMONDS AND SOYA OIL
USE OLIVE FOR COOKING AN APPLICATION
NO FATTY OILY GREESY FOOD
SEE ANY CHANGE OF SOA SHAMPOO CREAMS HENA DYES AND OTHER BODY APPLICATION MATERIALS
USE NON TOXIC SHAMPOO REAMS OILS
TAKE FEXOFENADINE 120 MG BD AN ATARAX 10 MG NIHT
APPLY CALAMINE ON BODY
ALSO NEED TO ADD SOME ANTIALLERGIC OINTMENTS
LKE MOMETASONE ON AFFECTED SKIN
MAY TAKE 3 WK
Answered: Fri, 31 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor